Gaussian quantum Monte Carlo methods for fermions and bosons

Corney, J. F. and Drummond, P. D. (2004) Gaussian quantum Monte Carlo methods for fermions and bosons. Physical Review Letters, 93 26: 260401-260404. doi:10.1103/PhysRevLett.93.260401

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ73520.pdf Full text (open access) application/pdf 202.46KB 0

Author Corney, J. F.
Drummond, P. D.
Title Gaussian quantum Monte Carlo methods for fermions and bosons
Journal name Physical Review Letters   Check publisher's open access policy
ISSN 0031-9007
Publication date 2004
Sub-type Article (original research)
DOI 10.1103/PhysRevLett.93.260401
Open Access Status File (Publisher version)
Volume 93
Issue 26
Start page 260401
End page 260404
Total pages 4
Editor Martin Blume
Place of publication College Park
Publisher American Physical Society
Collection year 2004
Language eng
Subject C1
240201 Theoretical Physics
780102 Physical sciences
Abstract We introduce a new class of quantum Monte Carlo methods, based on a Gaussian quantum operator representation of fermionic states. The methods enable first-principles dynamical or equilibrium calculations in many-body Fermi systems, and, combined with the existing Gaussian representation for bosons, provide a unified method of simulating Bose-Fermi systems. As an application relevant to the Fermi sign problem, we calculate finite-temperature properties of the two dimensional Hubbard model and the dynamics in a simple model of coherent molecular dissociation.
Keyword Physics, Multidisciplinary
Q-Index Code C1

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 73 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 71 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 04:39:36 EST